# SDR SWIA2021081060274

- Difficulty date: May 30, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 29,134 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Cleat
- Condition: Corroded
- Location: Bs 1051 S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLEAT COMMON TO 1051 FRAME AND STRINGER 26R IS CORRODED     (C-CHECK RO 8/9/2021)    REMOVED AND REPLACED CLEAT IAW CRJ 700 SRM 51-42-06-001-001-A01, SEE CONTINUATION FOR WORK ACCOMPLISHED. COMPLIED WITH SKYCARD 51-900-1002-SKY.
